# SDR 98ZZZM812

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 2752019011A
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM OPF, THE NOSE GEAR WOULD NOT RETRACT AND WAS BANGING AGAINST THE STOPS.  THE CREW RECYCLED THE GEAR A FEW TIMES AND THE NOSE GEAR STILL WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO OPF WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HOOK ASSEMBLY AND A BUSHING WITH NEW PARTS.  GEAR SWING SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
